Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


no meds for a month!
Feb 7, 2008

hey doc how are you! Ive been on atripla for 3 and a half years started with vl 400000 and t cells 12 my last blood test in january my vl undetectable and t cells 297 but for a month now I have been iwthout meds changing insurance they are on the way now should be a day or two. should I go to my doctor or just start them up and wait for my next appointment in march and I have and insurance not to great I will pay 744.00 every three months is there a secondary insurance or something that can help me I wont be able to afford it for to long I live in alabama. thank you for your help and may God Bless us all! Oh is atripla come in generic it would be alot cheaper

Response from Dr. Young

Thanks for your post.

Yours is a difficult situation. Sometimes insurers will make the combination of Truvada + Sustiva less expensive than the triple coformulated Atripla.

I'd start by asking your pharmacy this question; also check around with different pharmacies-- you'd be surprised to find that the prices sometimes differ.

Lastly, get in contact with your case manager or AIDS Service Organization. It is possible that they may be able to help you with your financial situation.

Best of luck, BY



Previous
numbers and starting meds
Next
What are the deadly side effects of Truvada and Reyataz combo

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement